Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have had psoriasis. Noticed itchy hard bumps in groin area. How to treat it?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5788 Questions
I have had psoriasis in my past but have not had an out break for years but now it looks like it is back in my groin area with these hard bumps on both sides of the groin. It is very itchy and I don't know how to treat it because of the place it is at and what's up with the bumps? They itch also. What can I do to treat it?
Posted Fri, 22 Mar 2013 in Psoriasis
Answered by Dr. Rahul Kumar 23 minutes later
Thanks for the query.

Psoriasis usually doesn’t appear in flexure areas like groin, also it is not very itchy. I suspect you might be suffering from tinea cruris (fungal infection).

To distinguish between the two I need to see the lesions, if possible please send me a few photographs. You have a feature to upload the images by yourself on the right side of this query page. You may want to utilize it.

To get instant relief please apply oint clodid b. This will take care of both conditions. For itch, take some anti histamine tablet.

Let me know if you have any further query.
Wishing you good health.
Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor